Ulster University Logo

Discontinuous periodic behaviour in a looped model of traffic dynamics

Jamison, S and McCartney, M (2010) Discontinuous periodic behaviour in a looped model of traffic dynamics. Nonlinear Analysis B, 11 (2). pp. 800-808. [Journal article]

Full text not available from this repository.

DOI: 10.1016/j.nonrwa.2009.01.025


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:9154
Deposited By: Dr Mark McCartney
Deposited On:01 Feb 2010 10:57
Last Modified:05 Oct 2015 11:32

Repository Staff Only: item control page